Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have epilepsy. On Levroxa, Valparin Chrono, Lobazalm. Can I reduce the dosage? Is it curable?

Hi, I am having epilepsy since last 2 years (I get fits once every month for 10 seconds), am under following medication: 1) Full dose of Levroxa 500 (6 per day) 2) Full dose of Valparin Chrono 500 (4 per day) 3) Lobazalm (1 in the night) Due to these medications, my frequency of fits have reduced but am getting affected by severe side effects such as memory loss , weight gain, hair loss, rashes on body, frequent mouth ulcers , frequent mood swings, pessimism, getting irritated/angry/depressed on small/minute things, etc. Because of this, I cannot concentrate on my work and cannot be 100% productive at my workplace. I have started getting the feeling that I am not able to live/enjoy my life fully that I used to earlier. Please answer following questions that I have on this: 1) Kindly advice on how I can deal with this? 2) Is there a way that I can reduce the dosage by changing my daily routine? 3) Is Epilepsy 100% curable? 4) Do I need to be under medication for entire lifetime? If not, how long should I be under medication?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi sbeetle ! These medicines give you these side effect including constipation and oral ulcer with sucidal thoughts. 1) ask doctor for break , drug change, or dose change. 3). Epilepsy is not a disease, so no cure it is just over activity of brain. 4). You need medicine just to make your brain calm. But in long term drug side effect is a problem. Yes! you have to take it on and off for long time. And keep searching net for new treatment. Take care. Bye.
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor